# SDR ASOA200900737

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 14,684 hours, 9,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 280, LBL 26, WL 68-78 FOUND TO BE CRACKED ON LOWER EDGE (16052 6-28-09 AAR349 PG6).  REMOVED OLD AND INSTALLED NEW ANGLE IAW SRM 51-42-06.
